# SDR AALA202412266856

- Difficulty date: December 25, 2024
- Submitted: December 26, 2024
- Operation: Air carrier
- Aircraft: N827NN
- Make and model: Boeing 737823
- Aircraft serial: 33209
- Aircraft time: 43,647 hours, 18,501 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Blown
- Location: Zone 100
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: ON THE TAKEOFF ROLL A SOUR MUSTY ODOR OCCURRED. UPON CLIMBOUT THE SMELL COMPLETELY DISSIPATED. THEN ON APPROACH AT APPROXIMATELY 5000FT THE ODOR CAME BACK. IN RIGHT HAND PACK BAY, FOUND ORANGE FLEX DUCT BLOWN. REMOVE AND REPLACED THE FLEX DUCT. OPERTIONAL AND LEAK CHECK GOOD. PER AMM 21-51-04.
